# SDR G1IA202111110022

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N124UV
- Make and model: Pilats PC1245
- Aircraft serial: 124
- Aircraft time: 9,016 hours, 9,960 cycles
- System (JASC): 3400 · Navigation System
- Part: Ahrs
- Part number: 1242102011
- Part serial: 1889
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: I
- Precautionary procedure: L, A

## Discrepancy

LOST AHRS ON APPROACH TO KGPZ.
